# SDR GTIA2014101201438

- Difficulty date: October 12, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N526NK
- Make and model: Airbus A319-132
- Aircraft serial: 2963
- Aircraft time: 30,592 hours, 14,591 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK ROW 5D DROPPED.  PERFORMED DROP TEST IAW AMM 35-23-00, TESTED GOOD.
